MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY
Model Number 39467-150
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr was stuck on the wire.The 78% stenosed target lesion was located in the moderately tortuous and severely calcified mid left anterior descending artery.A 1.50mm rotapro and rotawire were selected for use.During the procedure, it was noted that the rotapro burr could not be removed as it was stuck on the rotawire.The devices were removed together as one unit.The procedure was completed.There were no patient complications reported post procedure.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer.The device was returned for analysis.Inspection of the device found that the sheath was kinked at the most proximal end.As the rotawire used in the procedure was not returned, a test rotawire was used for analysis.During analysis, the test rotawire was able to be fully inserted and removed from the device with no resistance or issues.
 
Event or Problem Description

Brand Name
ROTAPRO
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20251457
Report Number2124215-2024-56415
Device Sequence Number8163227
Product Code MCX
UDI-Device Identifier08714729893356
UDI-Public8714729893356
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2026
Device Model Number39467-150
Device Catalogue Number39467-150
Device Lot Number0033489649
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale